Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Rudin varieties in products of two annuli

Author: Sergio E. Zarantonello
Journal: Proc. Amer. Math. Soc. 50 (1975), 174-178
MSC: Primary 32C25
MathSciNet review: 0379885
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ Q$ be an annulus and $ \partial Q$ its boundary. If $ f$ is holomorphic in $ Q \times Q$ and its zero set is bounded away from $ \partial Q \times \partial Q$, then there exists a bounded holomorphic function $ F$ with the same zeros as $ f$ such that $ {F^{ - 1}}$ is bounded near $ \partial Q \times \partial Q$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32C25

Retrieve articles in all journals with MSC: 32C25

Additional Information

PII: S 0002-9939(1975)0379885-9
Keywords: Rudin variety, multiplicative Cousin problem, holomorphic, annulus, polyannulus
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia